MathSciNet Relay Station
MathSciNet bibliographic data
MR2456853 35F25 (49L25)
Mitake, Hiroyoshi Asymptotic solutions of Hamilton-Jacobi equations with state constraints. Appl. Math. Optim. 58 (2008), no. 3, 393–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement